# SDR SWAA2019061333663

- Difficulty date: May 16, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS. 663, RBL 10.   REPAIRED ANGLE IAW EA.
